MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2.5MM PRCSN MTCH HD EXT, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 2.5MM PRCSN MTCH HD EXT, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8450107525L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a decompression mis procedure, the bur broke at the tip.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The quality investigation is complete.Device was not available for evaluation.

Brand Name
2.5MM PRCSN MTCH HD EXT, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8181776
Report Number0001811755-2018-02849
Device Sequence Number16602502
Product Code HBE
UDI-Device Identifier07613327402254
UDI-Public07613327402254
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Catalogue Number8450107525L
Device Lot Number18157017
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1